×

Found 594 Documents (Results 1–100)

Iterative methods of solving quasilinear elliptic problems in domains of complicated shape. (English. Russian original) Zbl 0820.35057

Sov. Math., Dokl. 45, No. 1, 152-156 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 322, No. 4, 641-645 (1992).
Reviewer: P.Drábek (Plzeň)
MSC:  35J65 35A35
PDFBibTeX XMLCite

Spectral problems for the Sturm-Liouville equation with a parameter. Geometry of finite-gap potentials. (English. Russian original) Zbl 0791.34065

Sov. Math., Dokl. 43, No. 2, 439-444 (1991); translation from Dokl. Akad. Nauk SSSR 317, No. 3, 550-554 (1991).
Reviewer: Y.P.Mishev (Sofia)
PDFBibTeX XMLCite

Multiparameter spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure. (English. Russian original) Zbl 0806.35127

Sov. Math., Dokl. 44, No. 3, 848-853 (1992); translation from Dokl. Akad. Nauk SSSR 321, No. 6, 1138-1142 (1991).
Reviewer: A.Kufner (Praha)
MSC:  35P05 58J50
PDFBibTeX XMLCite

Correlation between the structure and geometry of sets of unbounded divergence and a method of summing a multiple Fourier series of a function in \(L_ p\), \(p>1\), that is equal to zero on a certain set. (English. Russian original) Zbl 0813.42006

Sov. Math., Dokl. 44, No. 3, 843-847 (1992); translation from Dokl. Akad. Nauk SSSR 321, No. 6, 1133-1137 (1991).
MSC:  42B05 42B08
PDFBibTeX XMLCite

Theorems of Hartogs type for meromorphic mappings, spherical shells, and the complex Plateau problem. (English. Russian original) Zbl 0802.32023

Sov. Math., Dokl. 44, No. 3, 816-819 (1992); translation from Dokl. Akad. Nauk SSSR 321, No. 5, 892-895 (1991).
Reviewer: A.Boivin
PDFBibTeX XMLCite

A formula for the first regularized trace of the Laplace-Beltrami operator with a potential. (English. Russian original) Zbl 0789.58074

Sov. Math., Dokl. 43, No. 3, 794-796 (1991); translation from Dokl. Akad. Nauk SSSR 318, No. 4, 825-827 (1991).
MSC:  58J50 58J37 35J05
PDFBibTeX XMLCite

Investigation of a differential-difference analogue of a three- dimensional problem in integral geometry. (English. Russian original) Zbl 0718.53053

Sov. Math., Dokl. 41, No. 2, 306-309 (1990); translation from Dokl. Akad. Nauk SSSR 311, No. 4, 794-797 (1990).
MSC:  53C65 34K05
PDFBibTeX XMLCite

Spectral sequences of stable Spencer cohomology for systems of differential equations over characteristic bundles. (English. Russian original) Zbl 0706.58079

Sov. Math., Dokl. 41, No. 1, 148-151 (1990); translation from Dokl. Akad. Nauk SSSR 310, No. 5, 1039-1042 (1990).
PDFBibTeX XMLCite

Elliptic systems of Beltrami type and tomography problems. (English. Russian original) Zbl 0767.35104

Sov. Math., Dokl. 42, No. 3, 704-707 (1991); translation from Dokl. Akad. Nauk SSSR 315, No. 1, 15-19 (1990).
MSC:  35R30 35J45 53C65
PDFBibTeX XMLCite

The Orlicz property of symmetric spaces. (English. Russian original) Zbl 0735.46013

Sov. Math., Dokl. 42, No. 2, 679-682 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 6, 1341-1344 (1990).
MSC:  46E30 46B20 46B22
PDFBibTeX XMLCite

Ramanujam surfaces and exotic algebraic structures on \(\mathbb{C}^ n,\) \(n\geq{} 3\). (English. Russian original) Zbl 0741.14016

Sov. Math., Dokl. 42, No. 2, 636-640 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 6, 1303-1307 (1990).
PDFBibTeX XMLCite

Determination of the number of connected components of a semialgebraic set in subexponential time. (English. Russian original) Zbl 0801.68097

Sov. Math., Dokl. 42, No. 2, 563-566 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 5, 1040-1043 (1990).
MSC:  68W30 68Q25 14P10 14Q99 12Y05 03C60
PDFBibTeX XMLCite

Operators attaining their norms, and the geometry of the unit sphere of a Banach space. (English. Russian original) Zbl 0757.46025

Sov. Math., Dokl. 42, No. 2, 532-534 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 4, 777-779 (1990).
Reviewer: H.König (Kiel)
MSC:  46B20 47A30
PDFBibTeX XMLCite

A nonselfadjoint \(L\)-\(A\) representation for certain nonlinear nonlocal problems. (English. Russian original) Zbl 0757.35078

Sov. Math., Dokl. 42, No. 2, 333-339 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 1, 94-100 (1990).
MSC:  35Q58 37J35 37K10 81Q20 47F05 58J50 47N20
PDFBibTeX XMLCite

Properties of symmetry elements of \(n\)-dimensional lattices in Minkowski space and in Euclidean space. (English. Russian original) Zbl 0746.52020

Sov. Math., Dokl. 42, No. 1, 142-145 (1991); translation from Dokl. Akad. Nauk SSSR 313, No. 6, 1292-1295 (1990).
Reviewer: G.Ramharter (Wien)
PDFBibTeX XMLCite

Solution of Hadwiger’s problem for a class of convex bodies. (English. Russian original) Zbl 0737.52003

Sov. Math., Dokl. 42, No. 1, 18-22 (1991); translation from Dokl. Akad. Nauk SSSR 313, No. 3, 528-532 (1990).
MSC:  52A20 52C17
PDFBibTeX XMLCite

Classification of del Pezzo surfaces with log-terminal singularities of index \(\leq 2\), and involutions on K3 surfaces. (English. Russian original) Zbl 0705.14038

Sov. Math., Dokl. 39, No. 3, 507-511 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 525-528 (1989).
Reviewer: F.L.Zak
PDFBibTeX XMLCite

Equilateral triangulations of Riemann surfaces, and curves over algebraic number fields. (English. Russian original) Zbl 0697.14017

Sov. Math., Dokl. 39, No. 1, 38-41 (1989); translation from Dokl. Akad. Nauk SSSR 304, No. 2, 265-268 (1989).
Reviewer: U.Vetter
PDFBibTeX XMLCite

Fibrations of spaces of probability measures, and the geometry of infinite iterations of certain monadic functors. (English. Russian original) Zbl 0689.18007

Sov. Math., Dokl. 38, No. 1, 35-38 (1989); translation from Dokl. Akad. Nauk SSSR 301, No. 1, 41-45 (1988).
Reviewer: H.Patkowska
MSC:  18B30 46E27 60B05 54B30
PDFBibTeX XMLCite

Integral geometry of a tensor field along geodesics of a metric close to the Euclidean metric. (English. Russian original) Zbl 0681.53040

Sov. Math., Dokl. 39, No. 1, 221-224 (1989); translation from Dokl. Akad. Nauk SSSR 304, No. 6, 1308-1311 (1989).
Reviewer: M.Malakhaltsev
MSC:  53C65 53B20 53C22
PDFBibTeX XMLCite

The synthetic theory of affine Lorentz manifolds and ordered Lie groups. (English. Russian original) Zbl 0678.53057

Sov. Math., Dokl. 38, No. 3, 583-587 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 777-781 (1988).
MSC:  53C50 53C30
PDFBibTeX XMLCite

The structure of homothetic linearly separable sets in \(n\)-dimensional Euclidean space. (English. Russian original) Zbl 0667.52004

Sov. Math., Dokl. 38, No. 1, 127-130 (1989); translation from Dokl. Akad. Nauk SSSR 301, No. 3, 555-557 (1988).
PDFBibTeX XMLCite

Lagrangian manifolds and the Maslov index in the theory of minimal surfaces. (English. Russian original) Zbl 0691.53050

Sov. Math., Dokl. 37, No. 2, 330-333 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 1, 42-45 (1988).
Reviewer: V.B.Marenich
MSC:  53C42 53C15 53C55
PDFBibTeX XMLCite

Absolutely minimal surfaces and calibrations on the orbits of the adjoint representation of classical Lie groups. (English. Russian original) Zbl 0688.53031

Sov. Math., Dokl. 37, No. 1, 251-254 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 6, 1308-1311 (1988).
Reviewer: J.Hebda
MSC:  53C65 53C42 58A25
PDFBibTeX XMLCite

Equations of hypergeometric type and Newton polyhedra. (English. Russian original) Zbl 0667.33010

Sov. Math., Dokl. 37, No. 3, 678-682 (1988); translation from Dokl. Akad. Nauk SSSR 300, No. 3, 529-534 (1988).
Reviewer: A.Klimyk
PDFBibTeX XMLCite

Volumes of minimal surfaces and the curvature tensor Riemannian manifolds. (English. Russian original) Zbl 0663.53032

Sov. Math., Dokl. 37, No. 3, 817-820 (1988); translation from Dokl. Akad. Nauk SSSR 300. No. 6, 1308-1312 (1988).
Reviewer: P.Walczak
MSC:  53C20 53A10 53C42
PDFBibTeX XMLCite

On the law of large numbers for a linear process in Banach space. (English. Russian original) Zbl 0658.60018

Sov. Math., Dokl. 36, No. 1, 47-50 (1988); translation from Dokl. Akad. Nauk SSSR 295, 276-279 (1987).
Reviewer: S.D.Chatterji
MSC:  60B12 46B20 60F15
PDFBibTeX XMLCite

Integral geometry of a quadratic differential form for two-dimensional metrics close to the Euclidean metric. (English. Russian original) Zbl 0658.53067

Sov. Math., Dokl. 37, No. 3, 700-703 (1988); translation from Dokl. Akad. Nauk SSSR 300, No. 3, 551-554 (1988).
Reviewer: L.A.Santaló
MSC:  53C65 53C22 86A15
PDFBibTeX XMLCite

Interrelation of Lagrange’s theorem with the geometry of feasible sets. (English. Russian original) Zbl 0654.90067

Sov. Math., Dokl. 37, No. 3, 797-798 (1988); translation from Dokl. Akad. Nauk SSSR 300, No. 6, 1289-1291 (1988).
Reviewer: L.P.Lebedev
MSC:  90C25 90C55 49J20
PDFBibTeX XMLCite

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field